# SDR 95ZZZX5744

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2611R
- Make and model: Piper PA-28R-200
- Aircraft serial: L687151A
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 67070002
- Condition: Corroded
- Location: Mlg Well
- Part time: 1,776 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN SPAR EXFOLIATION CORROSION FOUND IN 2 SEPARATE AREAS WHERE THE LANDING GEAR WHEELWELL IS LOCATED.
